Generalized radix representations and dynamical systems II

Tom 121 / 2006

Shigeki Akiyama, Horst Brunotte, Attila Pethő, Jörg M. Thuswaldner Acta Arithmetica 121 (2006), 21-61 MSC: Primary 11A63. DOI: 10.4064/aa121-1-2

Autorzy

  • Shigeki AkiyamaDepartment of Mathematics
    Faculty of Science
    Niigata University
    Ikarashi 2-8050
    Niigata 950-2181, Japan
    e-mail
  • Horst BrunotteHaus-Endt-Strasse 88
    D-40593 Düsseldorf, Germany
    e-mail
  • Attila PethőDepartment of Computer Science
    University of Debrecen
    P.O. Box 12
    H-4010 Debrecen, Hungary
    e-mail
  • Jörg M. ThuswaldnerChair of Mathematics and Statistics
    University of Leoben
    Franz-Josef-Strasse 18
    A-8700 Leoben, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek